# SDR VNAA2019042641101

- Difficulty date: April 24, 2019
- Submitted: April 26, 2019
- Operation: Air carrier
- Aircraft: N215PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7880
- Aircraft time: 36,350 hours, 36,148 cycles
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Computer
- Part number: 73664320
- Part serial: 1098
- Condition: Failed
- Location: Fuel Qty
- Stage of operation: CL
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

EMERGENCY DECLARED DUE TO LT AND TOTAL FUEL READOUT DASHED OUT DURING CRUISE. CAPTAIN CONTINUED FLT AND LANDED SAFELY.  READOUTS REMAINED DASHED OUT FOR THE REST OF THE FLIGHT AFTER THE EMERGENCY WAS DECLARED.
